# SDR CALA0001580

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Aircraft time: 87,495 hours, 19,150 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN NR 2 PYLON SAILBOAT FAIRING LOWER RIB.  REPAIR WAS COMPLETED IAW ECRA 5412-01011, SRM 51-31-01, AND DOUGLAS DRAWING AVB7306.
